MAUDE Adverse Event Report: COOK INC REUTER DISPOSABLE TIP DEFLECTING WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC REUTER DISPOSABLE TIP DEFLECTING WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number DTDW-35-110-10
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the reuter disposable tip deflecting wire guide was not deflecting after the first use.The physician was attempting to reposition a stent in the renal artery.It was further noted that the wire guide was stretched from the solder joint to the distal tip.There were no reported serious injuries to the patient.

Brand Name
REUTER DISPOSABLE TIP DEFLECTING WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7910255
Report Number1820334-2018-02923
Device Sequence Number2305377
Product Code DQX
UDI-Device Identifier00827002269576
UDI-Public(01)00827002269576(17)210603(10)6963557
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/03/2021
Device Catalogue NumberDTDW-35-110-10
Device Lot Number6963557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1